# SDR SIMA2020040603002

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 38,762 hours, 33,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT LAMP INOP-C/A-REMOVED AND REOLACED MAIN DOOR EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-06. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
